# SDR DALA2024070206696

- Difficulty date: July 2, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 72,534 hours, 9,228 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 RIGHT ELEVATOR UPPER SURFACE DAMAGE (CRACKED.) 3" LONG BY 1 3/8" WIDE AND 0.083 DEPTH. CORRECTIVE ACTION: REPAIRED DAMAGE PER SRM A330, 1 3/8 X 3" AREA. TASK 55-21-11-300-16. PERMANENT REPAIR TAP TEST GOOD. JOB COMPLETE. (4549736)
